MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, PERITONEAL

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, PERITONEAL
Model Number 30414-025
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Unopened pack without product in the package.

Brand Name
CARDINAL HEALTH
Common Device Name
CATHETER, PERITONEAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key15665648
Report Number15665648
Device Sequence Number14140394
Product Code GBW
UDI-Device Identifier10885425501809
UDI-Public(01)10885425501809(11)201110(17)25111010)530055
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2022
Report Date (Section F) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number30414-025
Device Catalogue Number30414-025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/03/2022